# SDR QXEA200700257

- Difficulty date: February 16, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 14,537 hours, 14,697 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617302
- Part serial: K0128
- Condition: Making Metal
- Location: Nr 1
- Part time: 6,958 hours, 6,329 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YLW FLIGHT NR 2477: NR 1 HYD SYSTEM FAILED, LOST FLUID AND PRESSURE WITH ZERO FLUID QUANTITY.  NR 1 HYD SYSTEM INTERMITTENTLY INDICATED 500-700 PSI PRESSURE BUT NO BRAKES WERE AVAILABLE ON LANDING.  MAINTENANCE PERFORMED STEPS 5A, 5B AND 5C OF Q400 AMM 05-54-00 PG 604.  REMOVED PRESSURE RETURN AND CARE DRAIN MANIFOLD FILTERS.  INSPECTED AND FOUND METALLIC DEBRIS PARTICLES IN THE PRESSURE AND CARE DRAIN FILTERS.  INSTALLED NEW HYD SYS NR 1 PRESSURE RETURN AND CASE DRAIN FILTER ELEMENTS IAW Q400 AMM 29-11-32 PGS 401-407.  PERFORMED FLUSH OF THE NR 1 HYD SYSTEM IAW AMM TASK 29-10-00-617-802 PARA 1-4J (1)(A) THRU (AP).  INSPECTED AND FOUND SOURCE OF HYD LEAK TO BE THE BOOTSTRAP PRESSURE LINE.  REMOVED AND REPLACED
